# SDR SWAA2022030124707

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED ADN REPLACED RT HORIZ STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802 STEPS 3D.1 THRU 27 84036U 14JAN19 LEAD 41 14JAN19 INSP 107 1/14/19 INSTALLED RT STAB UPPER FWD SLIDE SEAL IAW AMM 53-31-31-400-801 STEP 4E
